Avelox for kidney infection or cystitis?

Question is Closed Report Mark as Favorite

Answers (2)

Anonymous

16 Apr 2010

I don't knw if this is what you want?

Bladder Cystitis Diseases
Need a specialist? Ultrasound? Suffering from kidney stones? Try here.

Avelox are used for:
Treating infections caused by certain bacteria.

Avelox are a fluoroquinolone. It works by killing sensitive bacteria by stopping the production of essential proteins needed by the bacteria to survive.

Do NOT use Avelox if:
you are allergic to any ingredient in Avelox or to any other quinolone antibiotic (eg, levofloxacin)
you have certain types of irregular heartbeat (eg, QT prolongation) or low blood potassium levels
you are taking cisapride, a class IA or III antiarrhythmic (eg, amiodarone, procainamide, quinidine, sotalol), astemizole, or terfenadine
Contact your doctor or health care provider right away if any of these apply to you.

Expand...

Votes: +0

16 Apr 2010

Avelox is not used to treat UTI infections

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How long does it take to feel the effects of taking cephilexin?

i have a really bad uti/kidney infection and ive already taken 3 days of cipro and 4 days of macrobid with no improvement. how much longer will the ...

2 answers 16 Sep 2011

How much medicine does your baby actually get when you take something while pregnant?

I have had severe tooth pain (root canal that really needs to be done, but so expensive I have not been able to afford to do anything) and have had ...

9 answers 11 May 2012

What's the difference btwn bladder, urinary tract and kidney infection symptoms?

I can't describe the pain other than like a soreness (sorta) below my ribs on the left side of my stomach. It's not at all like what ...

2 answers 19 Oct 2014

Alkylating Agent Cystitis - bladder pain gets worse whille taking and after antibiotics, still pain?

... months after, urologist thinks its reaction of UTI. no more infection.but i cant eat acidic foods. did anybody here of this. thanks

0 answers 31 Oct 2014